MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL PUERTO RICO, INC. SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Model Number RSAR-26
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemothorax (1896)
Date of Event 05/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
It was reported on (b)(6) 2021, a 26 mm sjm rigid saddle ring was implanted.On (b)(6) 2021, a chest ct showed a hemothorax on the right side.The hemothorax was surgically removed.It is unknown what caused it.There were no complications during the implant procedure on (b)(6) 2021.The patient was reported to be in stable condition and since has been discharged.
 
Additional Manufacturer Narrative
An event of hemothorax on the right side was reported.A more comprehensive assessment could not be performed as the device remained implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key11982209
Report Number2648612-2021-00064
Device Sequence Number19955909
Product Code KRH
UDI-Device Identifier05414734009423
UDI-Public05414734009423
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2024
Device Model NumberRSAR-26
Device Catalogue NumberRSAR-26
Device Lot Number7044926
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient Weight62